Research ArticleOpen accessPower Series Solution for a Two-step Reactive-diffusive Equation with Variable Pre-exponential FactorE.A. Adebile, O.K. Koriko, U.S. IdiongJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,851 accessesView PDFCite
Author
1 article in our journalsU.S. Idiong
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.